Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Have anxiety and depression. Taking Rosavel. Need advice

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2004
Answered : 1839 Questions
Question
Hi, i have been on rosavel f for 2 years now. im feeling symptoms of depression, anxiety can you please advice what should i do.
Posted Tue, 19 Jun 2012 in Mental Health
 
 
Answered by Dr. Ashish Mittal 3 hours later
Hello,
Thanks for your query.
I appreciate your efforts for medical consultation in so much distress.

I need some information to help you better:
-Rosavel may be locally available substance. Please mention it content or scientific name to help you better.
-Amount of daily use of rosavel.

Wish you good health.
Regards,
Above answer was peer-reviewed by
 
Follow-up: Have anxiety and depression. Taking Rosavel. Need advice 24 minutes later
Rosavel F is colestrol lowering medication and the F is specially to reduce trigcyldes. I have been having it for 2years 10mg daily. My anxiety has really picked up and i dont know if it is the side effect of this medication.
 
 
Answered by Dr. Ashish Mittal 11 hours later
Hello,
Thanks for your query.
I appreciate your efforts for medical consultation in so much distress.

Anxiety disorder occur may occur because following reasons in your case:
-Independent anxiety disorder
-Due to Rozavel F
-Due to thyroid related problem: Get thyroid hormonal assay done.

In drug induced anxiety usually there is temporal relationship between start of medicines and anxiety symptoms. Means symptoms start within few weeks of start of medicines.

Irrespective of cause anxiety occur due to neurotransmitters imbalance in brain most commonly involving serotonin neurotransmitter. You need treatment with psychiatrist to treat your anxiety. It is not clear if you received any treatment in past, but believe me people life changes after treatment.

In drug treatment two types of medicine used. For immediate relief of anxiety benzodiazepines group of medicines are used and for long term relief most commonly SSRI (selective serotonin reuptake inhibitors) are used. SSRI takes around 3-4 weeks to show its effect. Non drug treatment like cognitive behaviour therapy (form of psychotherapy) also takes weeks to show its effect.

All these process is complex. I have just simplified it to make you understand it.

Please accept my answer in case there are no further queries and recommend our services to your friends too if you have found it helpful.

Wish you good health.
Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor